Coherence of proof-net categories
Došen Kosta M., Petrić Zoran J.
Publications de l'Institut Mathematique, 2005 78(92):1-33
Details  Full text ( 291 KB)  DOI:10.2298/PIM0578001D
Completeness theorem for a logic with imprecise and conditional probabilities
Ognjanović Zoran, Marković Zoran, Rašković Miodrag
Publications de l'Institut Mathematique, 2005 78(92):35-49
Details  Cross Ref cited by(10)  Full text ( 216 KB)  DOI:10.2298/PIM0578035O
Cospectral graphs with least eigenvalue at least -2
Cvetković Dragoš M., Lepović Mirko V.
Publications de l'Institut Mathematique, 2005 78(92):51-63
Details  Cross Ref cited by(6)  Full text ( 187 KB)  DOI:10.2298/PIM0578051C
On minimal ordered structures
Tanović Predrag
Publications de l'Institut Mathematique, 2005 78(92):65-72
Details  Cross Ref cited by(3)  Full text ( 161 KB)  DOI:10.2298/PIM0578065T
General kernel convolutions with slowly varying functions
Simić Slavko
Publications de l'Institut Mathematique, 2005 78(92):73-77
Details  Full text ( 141 KB)  DOI:10.2298/PIM0578073S
Some results of analytic functions in the unit disc
Polatoglu Y.
Publications de l'Institut Mathematique, 2005 78(92):79-86
Details  Cross Ref cited by(1)  Full text ( 150 KB)  DOI:10.2298/PIM0578079P
Note on Gray codes for permutation lists
Lipschutz Seymour, Gao Jie, Dianjun Wang
Publications de l'Institut Mathematique, 2005 78(92):87-92
Details  Full text ( 136 KB)  DOI:10.2298/PIM0578087L
A characterization of absolutely monotonic (Δ) functions
Morillas Mariela Patricia
Publications de l'Institut Mathematique, 2005 78(92):93-105
Details  Cross Ref cited by(2)  Full text ( 186 KB)  DOI:10.2298/PIM0578093M
Probabilities on first order models
Ferenczi Miklos
Publications de l'Institut Mathematique, 2005 78(92):107-115
Details  Cross Ref cited by(1)  Full text ( 176 KB)  DOI:10.2298/PIM0578107F
A general strong Nyman-Beurling criterion for the Riemann hypothesis
Baez-Duarte Luis
Publications de l'Institut Mathematique, 2005 78(92):117-125
Details  Full text ( 203 KB)  DOI:10.2298/PIM0578117B
On the operator equations ABA = A2 and BAB = B2
Schmoeger Christoph
Publications de l'Institut Mathematique, 2005 78(92):127-133
Details  Cross Ref cited by(4)  Full text ( 153 KB)  DOI:10.2298/PIM0578127S
Holomorphy angles and sectional curvature in Hermitian elliptic planes over fields and tensor product of fields
Rosenfeld Boris
Publications de l'Institut Mathematique, 2005 78(92):135-142
Details  Full text ( 150 KB)  DOI:10.2298/PIM0578135R